# SDR CALA2021121002314

- Difficulty date: December 8, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 146N51116
- Condition: Corroded
- Location: Bs1681.8lbl52.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO TASK CARD 9287219: (B757-53-3-0480) M AIN CABIN FLOOR STRUCTURE (AFT WET AREA), FWD FLANGE OF THE FLOO R BEAM HAS CORROSION BETWEEN THE FLOORBEAM AND THE WEB AT BS 168 1.8 APPROX LBL 52.5. ALL WORK COMPLETED ON NRC 9286698, SEE ATTACHED COPY. ALL CORROS ION ON STA 1681 AT LOWER SURFACE LBL 52.5, REMOVED,FOUND OUT OF LIMITS, REPAIRED IAW ECRA 5365-01092 AND SRM 53-60-51 REPAIR III REF HAECO GSO MECH V933620 INSP QC418
